Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Increased heart rate, stress. Have smoking addiction. Any advice?

A few DATS AGO i FELT SO TIRED AND THN MY HEART FELT LIKE IT WAS COMING OUT OF MY CHEST . AFTER THAT I FELT THE HEART BEAT IN MY THROAT . i FELL SLEEP AND WHEN I WAKE UP i FEEL LIKE I HAVE TO JUST FILL MY STOMACH. sTLL TWO DAYS LATER I CANT REALLY STAY ON MY FEET TOO LONG AND I FEEL SICK IN MY STOMACH. i 47 AND I SMOKER WITH AN OBSENE AMOUNT OF STRESS .. tYPING THIS RIGHT NOW IS MAKING ME TIRED YYYY@YYYY
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

You have been extremely stressed out with all that is going on in you life. It seems like you are also suffering from panic attacks. It will take some time before the problems get better. However you need to see a physician to quick smoking and alcohol if that is involved too, so that your general health is better. I think that you should also start on a regular schedule and make sure that you are sticking to it.

I hope this helps. Take care and have a lovely day !
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor